Say, "Hello ChemoCaps"
"Hello, and I'm glad you are visiting our blog. Michelle is creating these daily postings so you will have a better understanding of what she is doing these days.
Yesterday she visited the oncologist who is treating her for the peritoneal carcinoma.* He again identified the return of the redness in her hands and feet as Hand and Foot Syndrome. The other side effect that was discussed was the return of increased fatigue.
Blood was drawn, as usual, and it seemed pretty normal, considering the chemotherapy medicine that is going through her body.
Oh, what about the CT scan, you ask? It will probably be done in March or April.
Thanks for stopping by, and come again.
*Did you know she has two oncologist? The other one is the sarcoma specialist who is monitoring that area on her thigh where the sarcoma tumor was removed. This is also the doctor to ordered the physical therapy to improve the strength in her leg--the hamstring muscles were damaged by radiation to the upper leg.